# SDR AALA201709129010

- Difficulty date: September 10, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N9681B
- Make and model: Doug MD 83
- Aircraft serial: 53631
- Aircraft time: 49,548 hours, 25,080 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  TAILCONE RELEASE HANDLE EMERGENCY LIGHT HAS A BROKEN WIRE.  REPAIRED BROKEN WIRE PER WDM 33-51-13.  OPERATIONAL CHECK GOOD.
